Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The Adams-Novikov spectral sequence for the spheres


Author: Raphael Zahler
Journal: Bull. Amer. Math. Soc. 77 (1971), 169-174
MSC (1970): Primary 55H15, 55G25, 55E45; Secondary 55B20
DOI: https://doi.org/10.1090/S0002-9904-1971-12650-2
MathSciNet review: 0300286
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. F. Adams, On the structure and applications of the Steenrod algebra, Comment. Math. Helv. 32 (1958), 180-214. MR 20 #2711. MR 96219
  • 2. J. F. Adams, On the groups J(X). II, Topology 3 (1965), 137-173; IV, ibid. 5 (1966), 21-71. MR 33 #6626; 6628. MR 198470
  • 3. J. F. Adams, A periodicity theorem in homological algebra, Proc. Cambridge Philos. Soc. 62 (1966), 365-377. MR 33 #2696. MR 194486
  • 4. J. F. Adams, Quillen's work on formal group laws and complex cobordism, University of Chicago Lecture Notes Series, 1970.
  • 5. W. Browder, The Kervaire invariant of framed manifolds and its generalization, Ann. of Math. (2) 90 (1969), 157-186. MR 251736
  • 6. J. W. Milnor, The Steenrod algebra and its dual, Ann. of Math. (2) 67 (1958), 150-171. MR 20 #6092. MR 99653
  • 7. S. P. Novikov, The method of algebraic topology from the point of view of cobordism theory, Izv. Akad. Nauk SSSR Ser. Mat. 31 (1967), 855-951 = Math. USSR Izv. 1 (1967), 827-913. MR 36 #4561. MR 221509
  • 8. D. Quillen, On the formal group laws of unoriented and complex cobordism theory, Bull. Amer. Math. Soc. 75 (1969), 1293-1298. MR 253350
  • 9. D. Quillen, The Adams conjecture(to appear). MR 279804
  • 10. H. Toda, An important relation in homotopy groups of spheres, Proc. Japan Acad. 43 (1967), 839-842. MR 37 #5872. MR 230310
  • 11. R. Zahler, The Adams-Novikov spectral sequence for the spheres, Thesis, University of Chicago, Chicago, Ill., 1970. MR 339164

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 55H15, 55G25, 55E45, 55B20

Retrieve articles in all journals with MSC (1970): 55H15, 55G25, 55E45, 55B20


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12650-2

American Mathematical Society